MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D023
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Data Problem (3196)
Health Effect - Clinical Codes Unspecified Infection (1930); Electric Shock (2554)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) has reached explant indicator.Additionally, it was noted that the patient has an infection however, the health care professional (hcp) does not think it is related to the device.It was noted that the patient received shock therapy however, the total number of shocks were unknown, and the cause is unknown since the review of episodes are not an option.The hcp was inquiring about device settings.Technical services discussed how tachy therapy zone was at 165 and whereas before tachy therapy did not start until 200.There were several stored episodes in which the tachy zone was between 150-200.At this time, the device and non-boston scientific right atrial (ra) and right ventricular (rv) lead remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) has reached explant indicator.Additionally, it was noted that the patient has an infection however, the health care professional (hcp) does not think it is related to the device.It was noted that the patient received shock therapy however, the total number of shocks were unknown, and the cause is unknown since the review of episodes are not an option.The hcp was inquiring about device settings.Technical services discussed how tachy therapy zone was at 165 and whereas before tachy therapy did not start until 200.There were several stored episodes in which the tachy zone was between 150-200.At this time, the device and non-boston scientific right atrial (ra) and right ventricular (rv) lead remains in service.No additional adverse patient effects were reported.This supplemental report is being filed as additional information was received which reported this implantable cardioverter defibrillator (icd) was explanted due to infection.No additional adverse patient effects were reported.

Brand Name
DYNAGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18300530
Report Number2124215-2023-70001
Device Sequence Number3227436
Product Code LWS
UDI-Device Identifier00802526533921
UDI-Public00802526533921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/05/2018
Device Model NumberD023
Device Catalogue NumberD023
Device Lot Number246961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale